# SDR AALA201911259051

- Difficulty date: November 25, 2019
- Submitted: November 25, 2019
- Operation: Air carrier
- Aircraft: N796AN
- Make and model: Boeing 777223
- Aircraft serial: 30796
- Aircraft time: 75,940 hours, 9,614 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0204338101
- Condition: Inoperative
- Location: Seat 5h
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: SEAT 5H FORWARD ESCAPE PATH LIGHTING INOPERATIVE. REPLACED ESCAPE PATH LIGHT ASSEMBLY PER AMM 33-51-05.
